# SDR IPXA2021082873243

- Difficulty date: August 16, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AFA7225509
- Condition: Corroded
- Location: Bs 1811 L47r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO LONGERON 47R SPLICE AT STA 1811 IS CORRODED.REMOVED AND REPLACED CORRODED CENTER CARGO LONGERON 47R SPLICE AT STA 1811 IAW SRM 51-33-01. (MINOR)
